# SDR CALA9601106

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-2 DOOR SLIDE LIGHT INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND THE LANYARD SWITCH WAS CLEANED.  THE LIGHT TESTED GOOD IAW MM 33-51-0.
